MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE HYBRID TYPE I (AU); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE HYBRID TYPE I (AU); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-31
Medical Device Problem Codes Image Display Error/Artifact (1304); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
Pah rp cardiosave screen not working on (b)(6) 2025 - customer advosed screen not working.No one was harmed.Cardiosave hybrid type i plug.Technicians remarks: |wd: 2023-01-01 |ct: prem cardiosave s/n: (b)(6) |so1d 2025-08-21 |so2d 2024-12-02 |so3d 2024-01-10.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.Due to character limitation in e1 for event site telephone, the full event site telephone is (b)(6).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g1, g3, g6, h2, h6, h11.Corrected fields: h6 (component codes).
 
Event or Problem Description
It was reported during routine testing that cardiosave iabp maintenance required alarm in the device.No patient involvement.
 
Additional Manufacturer Narrative
Updated fields: b4, g1, g3, g6, h2, h6 (type of investigation, investigation findings, investigation conclusion), h11.A getinge field service engineer (fse) visited the site.Found device was showing "maintenance may required" and also safety disk was due for replacement.Clear all the log files.Replaced the safety disk as due for replacement.Performed the full testing and calibration as per specifications.Performed the electrical safety testing as per as3551 standard.Device was working within specifications.

Brand Name
CARDIOSAVE HYBRID TYPE I (AU)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key23692384
Report Number2249723-2025-0004911
Device Sequence Number10288664
Product Code DSP
UDI-Device Identifier10607567109053
UDI-Public(01)10607567109053
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-31
Device Catalogue Number0998-00-0800-31
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer12/30/2025
01/04/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date01/02/2026
01/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
H6 (COMPONENT CODES)
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown